MathSciNet Relay Station
MathSciNet bibliographic data
MR2365786 (2008k:37187) 37N35 (37D45 39A10)
ELabbasy, E. M.; Agiza, H. N.; EL-Metwally, H.; Elsadany, A. A. Bifurcation analysis, chaos and control in the Burgers mapping. Int. J. Nonlinear Sci. 4 (2007), no. 3, 171–185.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement